Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can rashes on the hands and back be treated?

My dad was given the shot prolia and has been having side effects ever since. His hands and back broke out in whelps until his hands and back were solid whelps. Now his head is broke out with them and they are very painful. What can be done to help with this
Fri, 30 Mar 2018
Report Abuse
Anesthesiologist 's  Response
Hello,

Maybe, this is due to the allergic reaction to the drink taken. Fever, rashes, redness, chills all are symptoms which you can expect in allergic reactions.

If you want to get rid of this first convey your dad to such drinks which are causing him all these reactions.

Ask him to take any antihistaminic like cetirizine, Levocetirizine, et cetera for 3 days and it will be subsided soon.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Archana
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my husband had thyroid cancer a year ago and had his thyroid removed. At that time there was a lump on his back to the left mid quardrant mRI was...